# SDR ASAA0752385

- Difficulty date: December 12, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 5,484 hours, 1,564 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A46003
- Condition: Punctured
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 6 SPOILER PUNCTURED AT LOWER SURFACE APPROX WBL 96.  REPAIRED IAW B737 800 SRM 51-70-10 REPAIR 2.
